# SDR SWIA201541625

- Difficulty date: November 4, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 19,396 hours, 12,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, FRAME FS 349.00 HAS CORROSION AT STR 27.  R & R AVIONICS BAY AT FRAME FS 349.00, STR 27 IAW SRM AND STS EA.  PERFORMED PRESSURE CHECK OF REPAIR AREA, LEAK CHECK GOOD.
